MathSciNet Relay Station
MathSciNet bibliographic data
MR44861 (13,488g) 14.0X
Segre, B. On the inflexional curve of an algebraic surface in $S\sb 4$. Quart. J. Math., Oxford Ser. (2) 2, (1951). 216–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement